A construction of Frobenius manifolds from stability conditions

Barbieri, A., Stoppa, J. and Sutherland, T. (2019) A construction of Frobenius manifolds from stability conditions. Proceedings of the London Mathematical Society, 118 (6). pp. 1328-1366. ISSN 0024-6115

Abstract

Metadata

Authors/Creators:
  • Barbieri, A.
  • Stoppa, J.
  • Sutherland, T.
Copyright, Publisher and Additional Information: © 2018 London Mathematical Society. This is an author-produced version of a paper subsequently published in Proceedings of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 23 November 2018
  • Published: June 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 May 2019 14:13
Last Modified: 04 Jun 2019 11:53
Status: Published
Publisher: London Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1112/plms.12217

Share / Export

Statistics